MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
 
Event or Problem Description
It was reported while attempting to dilate the vein during the picc insertion, i was unable to advance the dilator through the skin, despite having a 'skin nick'.It was noted that the edges of the dilator were 'rough' and a new sterile dilator was used to dilate the vein.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged microintroducer is confirmed and was determined to be use-related.One 5 fr microintroducer was returned for evaluation.An initial visual observation revealed use residue on the sample.The dilator shaft was observed to be slightly curved, and the sheath tip was observed to be damaged.A microscopic observation revealed buckling and plastic deformation at the sheath tip.The observed damage likely occurred due to a steep insertion angle, inadequate skin nick, and/or forceful insertion against resistance.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23618682
Report Number3006260740-2025-08932
Device Sequence Number21354832
Product Code LJS
UDI-Device Identifier00801741085710
UDI-Public(01)00801741085710(11)250428(17)260831(10)REKQ0030
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberN/A
Device Catalogue Number1385118Q
Device Lot NumberREKQ0030
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown